# SDR UIEA200800324

- Difficulty date: September 26, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 97,742 hours, 20,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 520 TO 740 AT STR 34L LAP JOINT SCRIBE LINE DAMAGE.  REPAIRED IAW SERVICE REQUEST 1-963742727 APPROVED BY FAA FORM 8100-9 DATED 02 OCT 08 DETAILS OF WORK EO4753B206 & EO 4753B114.
